| Model Number |
MCS-P3-29-AOA |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/22/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device remains implanted, therefore no product analysis can be performed.Without return of the device, a conclusive cause cannot be determined.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that following the implant of this transcatheter bioprosthetic valve, a second transcatheter bioprosthetic valve was implanted for an unknown reason.No adverse patient effects were reported.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.